# SDR USAA2008120292166

- Difficulty date: November 25, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON VERTICAL BEAM WEB AT BS 178 BULKHEAD, RBL 17, WL 232.  REPAIRED VERTICAL BEAM WEB AT BS 178 BULKHEAD, RBL 17, WL 232 IAW SRM 53-10-08 REPAIR 12.
